# SDR ASAA0944404

- Difficulty date: February 10, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 50,588 hours, 30,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32396
- Condition: Damaged
- Location: Bs 727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME AT BS 727G HAS OVERSIZED HOLES COMMON TO FLOOR TO SIDEWALL SUPPORT AT LBL 19 AND 21.  REPAIRED FRAME AT BS 727G LBL 21 IAW SRM 51 70 11.
